Publications
Articles, books, patents, proceedings, etc. by members of the Department.
-
Mazzarisi, Piero; Ravagnani, Adele; Deriu, Paola; Lillo, Fabrizio; Medda, Francesca; Russo, Antonio, A machine learning approach to support decision in insider trading detection, «EPJ DATA SCIENCE», 2024, 13, pp. 1 - 44 [Scientific article]
-
Di Gangi, D.; Bormetti, G.; Lillo, F., Score-driven exponential random graphs: A new class of time-varying parameter models for temporal networks, «CHAOS», 2024, 34, pp. 113101 - 113115 [Scientific article]
-
Bove, Antonio; Mughetti, Marco, On a Model “Sum of Squares” Operator, in: Geometric Analysis of PDEs and Several Complex Variables. WPDE 2023, Cham, Springer, 2024, pp. 33 - 53 (LATIN AMERICAN MATHEMATICS SERIES. UFSCAR SUBSERIES) [Chapter or essay]
-
Bove, Antonio; Mughetti, Marco, Optimal Gevrey regularity for certain sums of squares in two variables, «ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE», 2024, XXV, pp. 1877 - 1966 [Scientific article]
-
Cupini, G.; Lanconelli, E., ON THE CHARACTERIZATION OF THE HARMONIC PSEUDOSPHERES VIA KURAN’S FUNCTIONS AND SINGLE-LAYER POTENTIALS, «BRUNO PINI MATHEMATICAL ANALYSIS SEMINAR», 2024, 15, pp. 187 - 195 [Scientific article]
-
Contucci, Pierluigi, Intelligenza Artificiale, in: XI Appendice Enciclopedia Italiana, Roma, Treccani, 2024, pp. 44 - 52 [Dictionary or encyclopedia entry]
-
Cinti E., REGULARITY RESULTS FOR ISOPERIMETRIC SETS WITH DENSITY, «BRUNO PINI MATHEMATICAL ANALYSIS SEMINAR», 2023, 14, pp. 22 - 41 [Scientific article] Open Access
-
Contucci, Pierluigi, L'intelligenza artificiale parla, «IL MULINO», 2023, 13 febbraio 2023, pp. 1 - 11 [Comment or similar]
-
Bravi, Paolo; Gandini, Jacopo, On the multiplication of spherical functions of reductive spherical pairs of type A, «CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES», 2023, 75, pp. 341 - 374 [Scientific article] Open Access
-
Arcozzi N.; Levi M., Equilibrium measures on trees, «COLLECTANEA MATHEMATICA», 2023, 74, pp. 61 - 79 [Scientific article] Open Access
-
Felten, Simon; Petracci, Andrea; Robins, Sharon, Deformations of log Calabi–Yau pairs can be obstructed, «MATHEMATICAL RESEARCH LETTERS», 2023, 30, pp. 1357 - 1374 [Scientific article] Open Access
-
Biagi S.; Dipierro S.; Valdinoci E.; Vecchi E., A Hong-Krahn-Szegö inequality for mixed local and nonlocal operators, «MATHEMATICS IN ENGINEERING», 2023, 5, pp. 1 - 25 [Scientific article] Open Access
-
Roberto Frigerio; Marco Moraschini, Gromov's theory of multicomplexes with applications to bounded cohomology and simplicial volume, «MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY», 2023, 283, pp. 1 - 153 [Scientific article] Open Access
-
Francesco Fournier-Facio; Clara Löh; Marco Moraschini, Bounded cohomology and binate groups, «JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY», 2023, 115, pp. 204 - 239 [Scientific article] Open Access
-
Cupini, G.; Marcellini, P.; Mascolo, E.; Passarelli Di Napoli, A., Lipschitz regularity for degenerate elliptic integrals with p, q-growth, «ADVANCES IN CALCULUS OF VARIATIONS», 2023, 16, pp. 443 - 465 [Scientific article] Open Access
-
Pagliarani S.; Polidoro S., A Yosida's parametrix approach to Varadhan's estimates for a degenerate diffusion under the weak Hörmander condition, «JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS», 2023, 517, pp. 1 - 42 [Scientific article] Open Access
-
Abenda, Simonetta; Grinevich, Petr G, Geometric Nature of Relations on Plabic Graphs and Totally Non-negative Grassmannians, «INTERNATIONAL MATHEMATICS RESEARCH NOTICES», 2023, 2023, pp. 11986 - 12051 [Scientific article] Open Access
-
Benner P.; Palitta D.; Saak J., On an integrated Krylov-ADI solver for large-scale Lyapunov equations, «NUMERICAL ALGORITHMS», 2023, 92, pp. 35 - 63 [Scientific article] Open Access
-
Calatroni L.; Huska M.; Morigi S.; Recupero G.A., A Unified Surface Geometric Framework for Feature-Aware Denoising, Hole Filling and Context-Aware Completion, «JOURNAL OF MATHEMATICAL IMAGING AND VISION», 2023, 65, pp. 82 - 98 [Scientific article] Open Access
-
Albano P., On the regularity of the distance near the boundary of an obstacle, «JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS», 2023, 518, pp. 1 - 12 [Scientific article] Open Access